THE CONDITIONS OF EXISTENCE OF A SOLUTION OF THE TWO-POINT IN TIME PROBLEM FOR NONHOMOGENEOUS PDE

Authors

  • Zinovii Nytrebych Lviv Polytechnic National University - Department of Mathematics
  • Oksana Malanchuk Danylo Halytsky Lviv National Medical University - Department of biophysics

Keywords:

characteristic determinant of a problem, two-point local conditions, differential-symbol method

Abstract

The existence of a solution of the problem with local homogeneous two-point in time conditions for nonhomogeneous PDE of the second order in time and generally infinite order in spatial variables was investigated in the classes of entire functions.  The case when the characteristic determinant of the problem is identically zero was studied.  We proposed the differential-symbol method of constructing the solution of the problem.

Downloads

Published

2019-02-27

How to Cite

Nytrebych, Z., & Malanchuk, O. (2019). THE CONDITIONS OF EXISTENCE OF A SOLUTION OF THE TWO-POINT IN TIME PROBLEM FOR NONHOMOGENEOUS PDE. Italian Journal of Pure and Applied Mathematics, 41, 242–250. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7132

Issue

Section

Articoli - Forum Editrice

Most read articles by the same author(s)

Similar Articles

<< < 11 12 13 14 15 16 17 18 19 20 > >> 

You may also start an advanced similarity search for this article.